Invariants birationnels dans la suite spectrale de Bloch-Ogus

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)565-582
JournalJournal of K-theory
Volume10
StatePublished - 2012

Cite this

Invariants birationnels dans la suite spectrale de Bloch-Ogus. / Pirutka, Alena.

In: Journal of K-theory, Vol. 10, 2012, p. 565-582.

Research output: Contribution to journalArticle

@article{ea0658744dad42d388f279a419eafcdd,
title = "Invariants birationnels dans la suite spectrale de Bloch-Ogus",
author = "Alena Pirutka",
year = "2012",
language = "English (US)",
volume = "10",
pages = "565--582",
journal = "Journal of K-theory",

}

TY - JOUR

T1 - Invariants birationnels dans la suite spectrale de Bloch-Ogus

AU - Pirutka, Alena

PY - 2012

Y1 - 2012

M3 - Article

VL - 10

SP - 565

EP - 582

JO - Journal of K-theory

JF - Journal of K-theory

ER -